MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Codes Failure of Device to Self-Test (2937); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating ventilation control error.In the system checkout performed after the event the pressure transducer test failed.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on-site and the reported failure was reproduced.It was found that the expiratory pressure transducer pcb was faulty and it was replaced.The expiratory pressure transducer pcb was retained by the customer and not returned for investigation.The system device logs were received for evaluation.The evaluation of the received system logs confirms the reported system checkout failure.The system checkout failed the pressure transducer test due to the measured zero pressure offset for the expiratory pressure transducer pcb being out of range; the measured zero pressure offset was 0 volt.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero-pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the reported failure was due to an offset drift in the pressure sensor on the replaced expiratory pressure transducer pcb.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23680222
Report Number8010042-2025-0001736
Device Sequence Number9753981
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)220916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Device Catalogue Number6888520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown